# SDR UPS06247626

- Difficulty date: July 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SMALL NICK ON FUSE SKIN, DAMAGE LOCATED AT BASE OF C, D WINDOW POST.  FASTENERS REMOVED FROM REPAIR AREA AND DAMAGE BLENDED OUT IAW SRM 53-30 -03.  REPAIR DOUBLER INSTALLED IAW SRM 53-30-03.
